EconPapers    
Economics at your fingertips  
 

Monetary Problems of Pakistan: Comment

Irving S. Friedman

Journal of Political Economy, 1967, vol. 75, pages 651

Date: 1967
References: Add references at CitEc
Citations Track citations by RSS feed

Downloads: (external link)
http://www.journals.uchicago.edu/cgi-bin/resolve?id=doi:10.1086/259340 (text/html)
Access to the online full text or PDF requires a subscription.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: http://EconPapers.repec.org/RePEc:ucp:jpolec:v:75:y:1967:p:651

Access Statistics for this article

More articles in Journal of Political Economy from University of Chicago Press
Series data maintained by Journals Division ().

 
Page updated 2013-04-10
Handle: RePEc:ucp:jpolec:v:75:y:1967:p:651